Hail, Converse
- When
- June 13, 11:55 AM MST to 11:57 AM MST
- Where
- Converse County, 4.55 mi ENE of (Dgw)converse County Airport
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.830, -105.310
Quarter size hail was reported northeast of Douglas.
Thunderstorms produced large hail, damaging winds and locally heavy rainfall over portions of east central and southeast Wyoming.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Thunderstorms produced large hail, damaging winds and locally heavy rainfall over portions of east central and southeast Wyoming.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 13, 10:19 AM MST, 1 hour 36 minutes earlier.
Area Forecast Discussion
National Weather Service Cheyenne WY
1119 AM MDT MON JUN 13 2016
.UPDATE...
Issued at 1058 AM MDT Mon Jun 13 2016
Went ahead with a Flash Flood Watch for those areas that received
heavy rainfall last night and yesterday. Looks like two rain
events for this afternoon and evening. HRRR shows a line
developing just east of the Laramie Range early this afternoon
that moves into the Panhandle by 6PM or so. Then another band of
moderate showers/storms this evening around 8PM or so that moves
over the same area. Soils are saturated and would not take much to
flood. Updates have been sent.
&&
.SHORT TERM...(Today through Wednesday)
Issued at 340 AM MDT Mon Jun 13 2016
Forecast for today and tonight appear on track with several
threats over the next 24 hours. Will be a rather busy day with
severe thunderstorms expected and the potential for flash
flooding. Enhanced risk for severe thunderstorms has been extended
northward to include the high plains of SE Wyoming east of a line
from Cheyenne to Douglas...and most of the western NE panhandle
this afternoon and into tonight. Instability and shear parameters
look good with models consistently showing 1500 to 2500 J/KG of
CAPE...30 to 45 KTS of 0-6 KM shear...and LI/s below -5c. In
addition...strong upper level divergence will be present as a
potent upper level trough currently over Nevada and srn California
moves east into Utah and Colorado. Model soundings indicate
impressive lapse rates between 0c and -20c heights where the
primary hail growth zone is located...so there is moderate
confidence that hail sizes may reach 2 to 3 inches in diameter in
a few locations. Large or very large hail will be the main threat
early...and then transition to a tornado and damaging straight
line wind threat as the afternoon progresses. EHI is now peaking
between 2 to 4 across portions of the panhandle late this
afternoon...so there is a threat of tornadoes east of the Laramie
Range and especially across the panhandle of Nebraska.
The other threat is FLASH FLOODING. There have been some
impressive rainfall totals last night and yesterday evening as a
slowly propagating MCS moved across the plains...mainly impacting
areas from Cheyenne to Torrington...and eventually eastward into
Kimball County and Scotts bluff County. There were numerous
reports of 1.5 to 3 inches of rainfall with even a few 4 inch
amounts. There were several reports of flash flooding and/or
street flooding in these areas as well. Contemplated issuing a
Flash Flood Watch for areas east of a line from Cheyenne to
Wheatland into the southern NE panhandle...but decided against it
early this morning after a few hours of analysis. The main problem
working against larger areas of flash flooding is the forecast
storm motion today and the potential for discrete supercells to
form. Current indications are storm motions may be as high as 30
to 35 MPH to the northeast or east...which will only result in
brief very heavy rainfall rates in addition to lots of hail due to
lower 0c and -20c levels. The other issue is the expected LLVL
wind direction which will mainly be out of the southeast and then
eventually veer into the south and southwest. Yesterday...LLVL
winds were out of the east up to 4000 feet AGL...which supported
slow east to northeast propagating lines of convection. Flash
flood threat appears to be higher further south and east with
a greater potential of south or southeast propagating squall
lines and bow echoes. Some flash flooding is still expected but
the area of impact and coverage is still uncertain. Will continue
to monitor this situation and will brief the day shift
accordingly...but the primary threat at this point appears to be
large hail...damaging winds...and isolated tornadoes.
For Tuesday and Wednesday...conditions are expected to improve
from west to east as the upper level trough moves overhead and
east of the forecast area by Tuesday afternoon. Can not rule out
an isolated thundershower across the eastern plains.
Otherwise...temperatures will begin to moderate as an upper level
ridge builds over the rockys and drier air moves into the forecast
area.
.LONG TERM...(Wednesday night through Sunday)
Issued at 230 AM MDT Mon Jun 13 2016
00Z medium range model guidance indicates that 1000-500mb heights
and thicknesses will be increasing throughout most of the forecast
period as a large upper high pressure ridge expands across the
central and southern Rockies and Great Plains. Large scale
subsidence and warm temperatures aloft will suppress convection,
even over the higher terrain. Above normal temperatures will
prevail with daytime highs Thursday through Saturday in the 70s
and 80s, with low to mid 90s east of the Laramie Range. A weak
frontal passage Sunday will lower high temperatures into the 80s
for the plains.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday morning)
Issued at 1119 AM MDT Mon Jun 13 2016
Some MVFR cigs affecting the KCYS terminal early this afternoon with
VFR elsewhere. Expect showers and storms to develop around the se
Wy mtns early this afternoon and move east across the plains into
the Neb Panhandle during the afternoon and evening hours with
associated MVFR cigs and visibilities. Sfc winds will turn westerly
later this evening with clearing skies.
&&
.FIRE WEATHER...
Issued at 302 AM MDT Mon Jun 13 2016
NO FIRE WEATHER CONCERNS THIS WEEK DUE TO GREEN FUELS AND A HIGH
CHANCE FOR WETTING RAINS TODAY AND TONIGHT. NUMEROUS SHOWERS AND
THUNDERSTORMS EXPECTED OVER MUCH OF SOUTHEAST WYOMING AND WESTERN
NEBRASKA PANHANDLE THIS AFTERNOON THROUGH THIS EVENING AS A
DISTURBANCE MOVES ACROSS THE AREA. DRIER BUT COOL CONDITIONS
EXPECTED ON TUESDAY BEFORE TEMPERATURES BEGIN TO INCREASE BY
WEDNESDAY AND THURSDAY. RELATIVE HUMIDITIES ARE EXPECTED TO TREND
LOWER BY THE END OF THE WEEK...RANGING BETWEEN 15 TO 25 PERCENT
BY THURSDAY.
&&
.HYDROLOGY...
Issued at 230 AM MDT Mon Jun 13 2016
Heavy rainfall from thunderstorms Sunday evening produced short
term rises at Henry, Minatare, and Mitchell, Nebraska. This will
be the case again this afternoon and evening as the threat for
more heavy rainfall from thunderstorms exists. Much of the
mountain snow pack below 10000 feet has melted, with another one
to three feet remaining to melt. With cooler temperatures early
this week, snowmelt will be reduced, but increase somewhat later
this week with warmer temperatures. Therefore, minor flooding will
likely continue most of this week at Laramie and Saratoga, Wyoming.
&&
.CYS Watches/Warnings/Advisories...
WY...Flash Flood Watch from 3 PM MDT this afternoon through this
evening for WYZ108-118-119.
NE...Flash Flood Watch from 3 PM MDT this afternoon through this
evening for NEZ019-020-054.
&&
UPDATE...GCC
SHORT TERM...TJT
LONG TERM...MJ
AVIATION...MJ
FIRE WEATHER...TJT
HYDROLOGY...MJHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 417 AM MDT MON JUN 13 2016 WYZ103>106-109>117-141030- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 417 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BEGINNING LATE THIS MORNING... AND CONTINUE THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 141030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 417 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE LARAMIE RANGE LATE THIS MORNING...AND BECOME MORE NUMEROUS THIS AFTERNOON ACROSS THE HIGH PLAINS. SOME OF THE STORMS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR WILL BECOME SEVERE AND PRODUCE VERY LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAIN THAT CAN CAUSE FLASH FLOODING...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE UNTIL LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN NEBRASKA PANHANDLE TUESDAY. OTHERWISE...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING FOR AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 AM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD KIMBALL 41.23N 103.66W
06/13/2016 KIMBALL NE LAW ENFORCEMENT
REPORTS OF ROADS BEING WASHED OUT/DAMAGED ACROSS THE
COUNTY. STREETS IN KIMBALL HAD RUNNING WATER ACROSS THEM.
DELAYED REPORT.
&&
GCLAYCOMPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 5 S CHEYENNE 41.07N 104.79W
06/12/2016 E1.25 INCH LARAMIE WY PUBLIC
0155 PM HAIL 2 S CHEYENNE 41.12N 104.79W
06/12/2016 E1.50 INCH LARAMIE WY PUBLIC
0155 PM HAIL 1 S CHEYENNE 41.13N 104.79W
06/12/2016 E0.88 INCH LARAMIE WY PUBLIC
HAIL SIZE REPORTED TO BE LARGER THAN NICKELS AND JUST
UNDER THE SIZE OF QUARTERS.
0256 PM HAIL 7 SW WHEATLAND 41.98N 105.06W
06/12/2016 E1.00 INCH PLATTE WY TRAINED SPOTTER
0315 PM HAIL 7 WNW WHEATLAND 42.09N 105.09W
06/12/2016 E2.50 INCH PLATTE WY STORM CHASER
TENNIS BALL HAIL REPORTED TO FALL FOR A FEW MINUTES.
0316 PM HAIL 5 SW WHEATLAND 42.00N 105.03W
06/12/2016 E1.75 INCH PLATTE WY PUBLIC
REPORTED AT WHEATLAND RESERVOIR NUMER 1.
0330 PM HAIL 5 NW WHEATLAND 42.10N 105.03W
06/12/2016 E1.75 INCH PLATTE WY STORM CHASER
REPORT RECEIVED VIA FACEBOOK.
0531 PM TSTM WND GST TORRINGTON 42.07N 104.18W
06/12/2016 M63.00 MPH GOSHEN WY ASOS
0545 PM HAIL 2 N TORRINGTON 42.10N 104.18W
06/12/2016 E1.00 INCH GOSHEN WY PUBLIC
HEAVY RAIN AND HAIL NICKEL TO QUARTER SIZE.
0604 PM FLASH FLOOD TORRINGTON 42.07N 104.18W
06/12/2016 GOSHEN WY EMERGENCY MNGR
FLASH FLOODING REPORTED IN TORRINGTON. TREE DOWN ON CITY
PARK RESTROOM WITH INDIVIDUALS TRAPPED INSIDE. FIRE/EMS
ON SCENE.
0616 PM FLASH FLOOD E CHEYENNE 41.15N 104.79W
06/12/2016 LARAMIE WY PUBLIC
STREETS FLOODED EAST SIDE OF TOWN. OFF EAST PERSHING.
0632 PM FLASH FLOOD 2 NE CHEYENNE 41.17N 104.76W
06/12/2016 LARAMIE WY PUBLIC
GARBAGE CANS MOVING DOWN STREET DUE TO FLOODING. REPORT
RECEIVED VIA FACEBOOK. BUFFALO RIDGE AREA.
0634 PM FLASH FLOOD TORRINGTON 42.07N 104.18W
06/12/2016 GOSHEN WY PUBLIC
FLOODING OCCURRING IN TORRINGTON. REPORT RECEIVED VIA
TWITTER.
0636 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
06/12/2016 LARAMIE WY PUBLIC
2-3 FEET OF WATER IN DOWNTOWN CHEYENNE.
0657 PM TSTM WND GST 4 WSW SCOTTSBLUFF 41.85N 103.73W
06/12/2016 E60.00 MPH SCOTTS BLUFF NE PUBLIC
SHOOK TRUCK AROUND PRETTY GOOD.
0700 PM TSTM WND GST 1 W SCOTTS BLUFF NATION 41.84N 103.73W
06/12/2016 E60.00 MPH SCOTTS BLUFF NE PUBLIC
55-65 MPH WINDS.
0705 PM TSTM WND GST SCOTTSBLUFF 41.87N 103.66W
06/12/2016 E69.00 MPH SCOTTS BLUFF NE PUBLIC
DAVIS SYSTEM
0707 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
06/12/2016 LARAMIE WY PUBLIC
PICTURES OF LINCOLN WAY IN CHEYENNE. LINCOLN WAY UNDER A
FOOT OF WATER OR MORE. RECEIVED VIA FACEBOOK.
0708 PM TSTM WND GST 1 E SCOTTSBLUFF 41.87N 103.64W
06/12/2016 E61.00 MPH SCOTTS BLUFF NE BROADCAST MEDIA
0728 PM TSTM WND DMG SCOTTSBLUFF 41.87N 103.66W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
MULTIPLE REPORTS FROM COUNTY OFFICIALS OF DOWNED TREES
AND BRANCHES. POWER OUTAGES REPORTED IN PORTIONS OF
SCOTTS BLUFF AND BANNER COUNTIES.
0747 PM TSTM WND GST BUSHNELL 41.23N 103.89W
06/12/2016 E60.00 MPH KIMBALL NE LAW ENFORCEMENT
0756 PM FLASH FLOOD W SCOTTSBLUFF 41.87N 103.66W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
UP TO A FOOT OF WATER ACROSS HIGHWAY 92 FROM SCOTTSBLUFF
TO MITCHELL PASS.
0759 PM HEAVY RAIN 4 SE GERING 41.79N 103.61W
06/12/2016 E1.50 INCH SCOTTS BLUFF NE BROADCAST MEDIA
RAINFALL OF 1.5 INCHES 3.5 SOUTHEAST OF GERING.
0804 PM HEAVY RAIN W GERING 41.83N 103.67W
06/12/2016 E1.75 INCH SCOTTS BLUFF NE BROADCAST MEDIA
RAINFALL OF 1.75 INCHES ON 13TH STREET.
0805 PM FLASH FLOOD SCOTTS BLUFF NATIONAL M 41.84N 103.71W
06/12/2016 SCOTTS BLUFF NE STORM CHASER
CANYONS WEST OF SCOTTS BLUFF MONUMENT RUNNING FULL AND
HIGHWAY 92 IS UNDERWATER IN SEVERAL AREAS.
0805 PM HEAVY RAIN 2 E MITCHELL 41.94N 103.77W
06/12/2016 E2.65 INCH SCOTTS BLUFF NE BROADCAST MEDIA
0823 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE PUBLIC
FLASH FLOODING CONTINUING FOR HIGHWAY 92 AND OREGON TRAIL
WEST OF SCOTTSBLUFF.
0824 PM FLASH FLOOD 3 W SCOTTSBLUFF 41.87N 103.72W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER SWEPT TRUCK OFF ROAD AT COUNTY ROAD 17 AND HIGHWAY
92, 3 MILES WEST OF SCOTTSBLUFF. STILL 3-4 FEET OF WATER
FLOWING DOWN COUNTY ROAD 17 AND 8-12 INCHES OF WATER
FLOWING ACROSS HIGHWAY 92.
0824 PM HEAVY RAIN TORRINGTON 42.07N 104.18W
06/12/2016 M5.00 INCH GOSHEN WY LAW ENFORCEMENT
MEASURED IN 4 INCH PLASTIC NWS RAIN GAGE.
0830 PM HEAVY RAIN 1 NW SCOTTSBLUFF 41.88N 103.68W
06/12/2016 E3.40 INCH SCOTTS BLUFF NE BROADCAST MEDIA
3.4 INCHES OF RAINFALL AT INTERSECTION OF COUNTY ROAD 20
AND HIGHWAY 26.
0830 PM FLASH FLOOD 4 SW GERING 41.79N 103.72W
06/12/2016 SCOTTS BLUFF NE PUBLIC
YARD AND NEARBY ROADS ALL UNDERWATER.
0839 PM FLASH FLOOD W SCOTTSBLUFF 41.87N 103.66W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
HIGHWAY 92 HAS 8-16 INCHES OF WATER FLOWING ACROSS IT AT
EVERY COUNTY ROAD INTERSECTION FROM SCOTTSBLUFF WEST TO
MITCHELL.
0840 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER RESCUE COMPLETED AT COUNTY ROAD 17 AND HIGHWAY 92.
RESCUED STRANDED DRIVER AFTER THEIR FULL-SIZED PICKUP WAS
WASHED OFF THE ROAD. PORTIONS OF COUNTY ROAD 17 IN THAT
AREA HAVE BEEN WASHED AWAY.
0840 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER OVER RAILROAD TRACKS AT INTERSECTION WITH COUNTY
ROAD 17, JUST NORTH OF WATER RESCUE LOCATION.
0845 PM FLASH FLOOD TORRINGTON 42.07N 104.18W
06/12/2016 GOSHEN WY BROADCAST MEDIA
TORRINGTON PUBLIC WORKS HAS ASKED RESIDENTS OF TORRINGTON
NOT TO USE PUBLIC WATER FOR NEXT 2-3 HOURS DUE TO
FLOODING.
0847 PM HEAVY RAIN GERING 41.83N 103.67W
06/12/2016 E3.00 INCH SCOTTS BLUFF NE BROADCAST MEDIA
3 INCHES OF RAINFALL REPORTED ON S STREET IN GERING.
0850 PM HEAVY RAIN 2 SW SCOTTSBLUFF 41.85N 103.69W
06/12/2016 E4.25 INCH SCOTTS BLUFF NE PUBLIC
PUBLIC REPORT OF 4.25 INCHES OF RAINFALL AT INTERSECTION
OF SOUTH BELTLINE AND WEST OVERLAND IN SCOTTSBLUFF.
0850 PM HEAVY RAIN 1 E SCOTTSBLUFF 41.87N 103.64W
06/12/2016 M1.38 INCH SCOTTS BLUFF NE CO-OP OBSERVER
MEASURED 1.38 INCHES OF RAIN AT 850 PM AND STILL RAINING.
0852 PM HEAVY RAIN BAYARD 41.76N 103.32W
06/12/2016 M0.98 INCH MORRILL NE COCORAHS
RAIN FELL IN 40 MINUTE PERIOD CAUSING FLOODING IN BAYARD.
0900 PM HEAVY RAIN TORRINGTON 42.07N 104.18W
06/12/2016 M2.79 INCH GOSHEN WY TRAINED SPOTTER
4 INCH PLASTIC NWS GAGE. TREES AND BRANCHES DOWNED WITH
STORM. COURTHOUSE FLOODED.
1205 AM FLASH FLOOD KIMBALL 41.23N 103.66W
06/13/2016 KIMBALL NE LAW ENFORCEMENT
REPORTS OF ROADS BEING WASHED OUT/DAMAGED ACROSS THE
COUNTY. STREETS IN KIMBALL HAD RUNNING WATER ACROSS THEM.
DELAYED REPORT.
&&
GCLAYCOMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1221 PM MDT MON JUN 13 2016 WYZ101-103-131900- NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY- 1221 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 100 PM MDT... AT 1220 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOUGLAS...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOUGLAS. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 135 AND 150. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4264 10550 4276 10564 4303 10533 4283 10508 TIME...MOT...LOC 1820Z 227DEG 21KT 4275 10548 HAMMER
The Cheyenne radar (KCYS), 191 km away, was scanning. The volume nearest the first event began at 18:55 UTC.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
Quarter size hail was reported northeast of Douglas.
Quarter size hail was reported north of Wheatland at Highway 320 mile marker 6.
Quarter size hail was reported at Guernsey.
An estimated wind gust of 60 mph was reported at Glenrock.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2016Every state in 2016This day in weather historyWarnings in Wyoming, June 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 641677, 641678, 641679, 641680.